Fractional Ostrovsky equation

Document Type : Research Paper


Department of Applied Mathematics, Faculty of Mathematical Sciences, Shahrekord University, P.O. Box 115, Shahrekord, Iran.


In this paper, we find an integral representation for the fundamental solution of the fractional Ostrovsky equation in terms of the Airy and Bessel-Wright functions. The equation is studied in the sense of the Weyl fractional derivative and the solution is presented as the Airy transforms of Wright functions. Using the asymptotic expansion of Wright function the asymptotic behavior of solution is also discussed.


Volume 8, Issue 4
November 2020
Pages 648-660
  • Receive Date: 08 April 2018
  • Revise Date: 09 June 2019
  • Accept Date: 10 June 2019
  • First Publish Date: 01 November 2020